# SDR CA130311013

- Difficulty date: March 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 5,269 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pedal
- Part number: 2227271300
- Condition: Cracked
- Location: Brake
- Part time: 5,298 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DEFECT RECTIFICATION, THE LT BRAKE PEDAL ASSY WAS FOUND CRACKED WHERE IT ROTATES ALONG THE RUDDER PEDAL TUBE.  NEW ASSEMBLY INSTALLED.
